# SDR ASAA2014060508089

- Difficulty date: June 5, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 1,504 hours, 506 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED AT CRUISE ALTITUDE.  ACFT GROUNDED.  ACCOMPLISHED FMC DIAGNOSTIC DATA TRANSFER FOR BOTH LT AND RT FMC'S IAW AMM 34-61-00-810-801. ACCOMPLISHED FIM TASK 34-61/836 IDENT PAGE SHOWS FOR RT FMC.
